Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 77, Number 3

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 77, Number 3 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 77, Number 3 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF Free Access     Request Permissions
The factorization problem for nonnegative operator valued functions
Marvin Rosenblum and James Rovnyak.
Bull. Amer. Math. Soc. 77 (1971), 287-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273437
A lecture on the geometry of numbers of convex bodies
Kurt Mahler.
Bull. Amer. Math. Soc. 77 (1971), 319-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276178
The annual meeting in Atlantic City
Everett Pitcher and Leonard Gillman.
Bull. Amer. Math. Soc. 77 (1971), 331-337
More Information
Full-text PDF Free Access     Request Permissions
A correspondence theorem for projective modules and the structure of simple Noetherian rings
Carl Faith.
Bull. Amer. Math. Soc. 77 (1971), 338-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280534
A noncommutative extension of the Perron-Frobenius theorem
Lonard Gross.
Bull. Amer. Math. Soc. 77 (1971), 343-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275802
The endomorphisms of certain one-relator groups and the generalized Hopfian problem
Michael Anshel.
Bull. Amer. Math. Soc. 77 (1971), 348-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272876
A fixed point theorem for plane continua
Charles L. Hagopian.
Bull. Amer. Math. Soc. 77 (1971), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273591
Fourier transforms of unbounded measures
Loren Argabright and Jesús Gil de Lamadrid.
Bull. Amer. Math. Soc. 77 (1971), 355-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0621872
Some fixed point theorems
Roger D. Nussbaum.
Bull. Amer. Math. Soc. 77 (1971), 360-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284888
Abbreviating proofs by adding new axioms
Andrzej Ehrenfeucht and Jan Mycielski.
Bull. Amer. Math. Soc. 77 (1971), 366-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276090
Generation of equicontinuous semigroups by hermitian and sectorial operators. II
Robert T. Moore.
Bull. Amer. Math. Soc. 77 (1971), 368-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278115
Existence and uniqueness for nonlinear neutral-differential equations
L. J. Grimm.
Bull. Amer. Math. Soc. 77 (1971), 374-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273161
Multiplicative operator functionals of a Markov process
Mark A. Pinsky.
Bull. Amer. Math. Soc. 77 (1971), 377-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 298769
Dirichlet finite solutions of $Δu = Pu$, and classification of Riemann surfaces
Mitsuru Nakai.
Bull. Amer. Math. Soc. 77 (1971), 381-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293083
Function algebras and the de Rham theorem in $PL$
Howard Osborn.
Bull. Amer. Math. Soc. 77 (1971), 386-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276979
Not every 0-dimensional realcompact space is $N$-compact
Peter Nyikos.
Bull. Amer. Math. Soc. 77 (1971), 392-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282336
A relation between two simplicial algebraic $K$-theories
S. M. Gersten and D. L. Rector.
Bull. Amer. Math. Soc. 77 (1971), 397-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276305
A note on cobordism of Poincaré duality spaces
W. Browder and G. Brumfiel.
Bull. Amer. Math. Soc. 77 (1971), 400-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273629
$L^{p}$ boundedness of certain convolution operators
E. M. Stein.
Bull. Amer. Math. Soc. 77 (1971), 404-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276757
A renewal theorem for distributions on $R^{1}$ without expectation
K. Bruce Erickson.
Bull. Amer. Math. Soc. 77 (1971), 406-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279906
$C^{*}$-algebras generated by measures
Charles F. Dunkl and Donald E. Ramirez.
Bull. Amer. Math. Soc. 77 (1971), 411-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273418
On inseparable Galois theory
Stephen U. Chase.
Bull. Amer. Math. Soc. 77 (1971), 413-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277504
Boundedness and oscillation of solutions of the Liénard equation
John R. Graef.
Bull. Amer. Math. Soc. 77 (1971), 418-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276538
Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators
Antonio O. Farias.
Bull. Amer. Math. Soc. 77 (1971), 422-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286123
A remark on classification of Riemannian manifolds with respect to $Δu = Pu$
Moses Glasner, Richard Katz and Mitsuru Nakai.
Bull. Amer. Math. Soc. 77 (1971), 425-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276897
A note on nonrigid Nash structures
D. R. J. Chillingworth and J. Hubbard.
Bull. Amer. Math. Soc. 77 (1971), 429-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276229
Biharmonic classification of Riemannian manifolds
M. Nakai and L. Sario.
Bull. Amer. Math. Soc. 77 (1971), 432-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278234
Codimension-one foliations of spheres
H. Blaine Lawson Jr..
Bull. Amer. Math. Soc. 77 (1971), 437-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275466
Classification of symbol spaces of finite type
R. F. Williams.
Bull. Amer. Math. Soc. 77 (1971), 439-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300263
On the analysis and synthesis of certain abstract systems
Reese T. Prosser.
Bull. Amer. Math. Soc. 77 (1971), 444-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274094
Toeplitz operators in multiply connected regions
M. B. Abrahamse.
Bull. Amer. Math. Soc. 77 (1971), 449-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273435
The classification of free actions of cyclic groups of odd order on homotopy spheres
William Browder, Ted Petrie and C. T. C. Wall.
Bull. Amer. Math. Soc. 77 (1971), 455-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279826
Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[ 0, + ∞ )$
G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga.
Bull. Amer. Math. Soc. 77 (1971), 460-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273030
Classification of the simple separable real $L^{*}$-algebras
Ignacio Unsain.
Bull. Amer. Math. Soc. 77 (1971), 462-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274541
The many-one equivalence of some general combinatorial decision problems
C. E. Hughes, Ross Overbeek and W. E. Singletary.
Bull. Amer. Math. Soc. 77 (1971), 467-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281609
Boundary behavior of harmonic functions on hermitian hyperbolic space
Robert Putz.
Bull. Amer. Math. Soc. 77 (1971), 473-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284603
On the Schur subgroup
K. L. Fields.
Bull. Amer. Math. Soc. 77 (1971), 477-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274608
Errata, Volume 76
Bull. Amer. Math. Soc. 77 (1971), 479
More Information
Full-text PDF Free Access     Request Permissions
Erratum, Volume 77
Bull. Amer. Math. Soc. 77 (1971), 479
More Information
Full-text PDF Free Access     Request Permissions
Correction to Poincaré complex thickenings and concordance obstructions
J. P. E. Hodgson.
Bull. Amer. Math. Soc. 77 (1971), 480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276975

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Cohomology of groups, by Edwin Weiss.
Reviewer: Lawrence Corwin
Bull. Amer. Math. Soc. 77 (1971), 326-328
Review information
Full-text PDF Free Access
Studies in Geometry, by Leonard M. Blumenthal and Karl Menger.
Reviewer: Helen Skala
Bull. Amer. Math. Soc. 77 (1971), 328-330
Review information
Full-text PDF Free Access